On the product formula in Galois groups.
Journal für die reine und angewandte Mathematik, Tome 368 (1986), pp. 172-183
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
product formula, Riemann surfaces, free profinite group, Galois groups over, algebraic fundamental group, decomposition group, maximal unramified p-extension, Frobenius automorphism, presentation of Galois group
@article{JRAM_1986__368_152844,
author = {Kay Wingberg},
title = {On the product formula in {Galois} groups.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {172--183},
year = {1986},
volume = {368},
zbl = {0608.12011},
url = {http://geodesic.mathdoc.fr/item/JRAM_1986__368_152844/}
}
Kay Wingberg. On the product formula in Galois groups.. Journal für die reine und angewandte Mathematik, Tome 368 (1986), pp. 172-183. http://geodesic.mathdoc.fr/item/JRAM_1986__368_152844/